gastroenterologist-icon
Irritable Bowel Syndrome
Can I take Imodium for chronic diarrhea? I get loose stools after every intake. I just found out this is in Google.
269 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Well..you need to consult a gastroenterologist... Antidiarrheal won't help you much if you are diagnosed with irritable bowel syndrome...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of imodium
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.